JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A REMARK ON FANO MANIFOLDS OF PICARD NUMBER ONE AND INDEX GREATER THAN ONE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A REMARK ON FANO MANIFOLDS OF PICARD NUMBER ONE AND INDEX GREATER THAN ONE
Lee, Nam-Hoon;
  PDF(new window)
 Abstract
This note is a remark on simple observation that the degree bound of Fano (n+1)-folds of Picard number one and index greater than one can be related with that of Fano n-folds of Picard number one and index one.
 Keywords
Fano varieties;Calabi-Yau manifolds;
 Language
English
 Cited by
 References
1.
V. A. Iskovskih, Fano threefolds. I, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), no. 3, 516-562, 717.

2.
V. V. Shokurov, Smoothness of a general anticanonical divisor on a Fano variety, (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 2, 430-441.

3.
V. V. Shokurov, The existence of a line on Fano varieties, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 4, 922-964, 968.

4.
P. M. H. Wilson, Fano fourfolds of index greater than one, J. Reine Angew. Math. 379 (1987), 172-181.

5.
S. Mukai, Biregular classification of Fano 3 -folds and Fano manifolds of coindex 3, Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 9, 3000-3002. crossref(new window)

6.
F. Campana, Un theoreme de finitude pour les varietes de Fano suffisamment unireglees, Geometrie complexe (Paris, 1992), 23-33, Actualites Sci. Indust., 1438, Hermann, Paris, 1996.

7.
S. Kobayashi and T. Ochiai, Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ. 13 (1973), 31-47. crossref(new window)

8.
T. Fujita, On the structure of polarized manifolds with total deficiency one. I, II, III. J. Math. Soc. Japan 32 (1980), no. 4, 709-725. crossref(new window)

9.
M. Mella, Existence of good divisors on Mukai varieties, J. Algebraic Geom. 8 (1999), no. 2, 197-206.

10.
J.-M. Hwang, On the degrees of Fano four-folds of Picard number 1, J. Reine Angew. Math. 556 (2003), 225-235.

11.
K. Watanabe, Lengths of chains of minimal rational curves on Fano manifolds, J. Algebra 325 (2011), 163-176. crossref(new window)